Boson-fermion relations in several dimensions

Parthasarathy, K. R. ; Sinha, K. B. (1986) Boson-fermion relations in several dimensions Pramana - Journal of Physics, 27 (1-2). pp. 105-116. ISSN 0304-4289

PDF - Publisher Version

Official URL:

Related URL:


Zero and positive temperature fermion field operators in several dimensions are constructed as stochastic integrals of certain reflection valued processes with respect to the corresponding boson field operator processes.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Boson and Fermion Fock Spaces; Boson Stochastic Calculus; Quantum Ito's Formula; Canonical Anticommutation Relation; Canonical Commutation Relations
ID Code:61291
Deposited On:14 Sep 2011 08:52
Last Modified:18 May 2016 11:03

Repository Staff Only: item control page